Alert archive / Louisiana / Flash Flood Warnings in 2011
Flash Flood Warning 26, NWS New Orleans, LA
NWS New Orleans, LA issued this flash flood warning at Sep 3, 2011, 3:57 PM CDT for Jefferson Parish, Orleans Parish, Plaquemines Parish, Louisiana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 3, 2011, 3:57 PM CDT (20:57 UTC)
- Expired
- Sep 3, 2011, 7:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Jefferson Parish, LA, Orleans Parish, LA, Plaquemines Parish, LA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 9.0 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 850 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 477 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 286 m²/s²
- 0-3 km storm-relative helicity
- 260 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 7.0
The text
As transmitted, in the capitals the NWS used until 2016.
975
WGUS54 KLIX 032057
FFWLIX
LAC051-071-075-040000-
/O.NEW.KLIX.FF.W.0026.110903T2057Z-110904T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
357 PM CDT SAT SEP 3 2011
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
JEFFERSON PARISH IN SOUTHEAST LOUISIANA...
THIS INCLUDES THE CITIES OF...METAIRIE...MARRERO...KENNER...
HARVEY...AVONDALE...
SOUTHWESTERN ORLEANS PARISH IN SOUTHEAST LOUISIANA...
THIS INCLUDES THE CITY OF NEW ORLEANS...
NORTHWESTERN PLAQUEMINES PARISH IN SOUTHEAST LOUISIANA...
THIS INCLUDES THE CITY OF BELLE CHASSE...
* UNTIL 700 PM CDT
* AT 353 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
HEAVY RAIN SQUALL MOVING INTO METRO NEW ORLEANS. THIS HEAVY RAIN
SQUALL IS PRODUCING RAINFALL RATES OF 1 TO 2 INCHES PER HOUR. THESE
RAINFALL RATES WILL EXCEED PUMPING CAPACITY IN THE AREA...RESULTING
IN ADDITIONAL FLOODING ACROSS THE REGION.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WESTWEGO...
TERRYTOWN...MYRTLE GROVE...HARAHAN...GRETNA AND BRIDGE CITY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 2947 9008 2977 9019 2982 9017 2985 9022
3000 9028 3003 9003 2997 9000 2995 9001
2993 8998 2947 8979 2943 8995 2945 8997
2943 8997 2942 9001
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Sep 3, 12:23 PM CDT, 3 hours 34 minutes earlier.
Area forecast discussion, Sep 3, 12:23 PM CDT, 3 hours 34 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1223 PM CDT SAT SEP 3 2011
.AVIATION...
...18Z AVIATION DISCUSSION...
TROPICAL STORM LEE WILL CONTINUE TO BRING INCLEMENT CONDITIONS TO
ALL OF THE TERMINALS. EXPECT PREVAILING MVFR CONDITIONS THROUGH
AROUND 00Z...WITH A DROP INTO THE THE IFR RANGE AFTER 00Z AND
PERSISTING THROUGH TOMORROW AFTERNOON AS THE CORE OF THE TROPICAL
STORM NEARS THE REGION. WINDS WILL REMAIN ELEVATED THROUGH THE
PERIOD...WITH GUSTS TO 50 KNOTS POSSIBLE AT ALL LOCATIONS IN HEAVY
RAIN SQUALLS. 32
&&
.PREV DISCUSSION... /ISSUED 349 AM CDT SAT SEP 3 2011/
SHORT TERM...
WILL KEEP IT SHORT THIS MORNING. A LARGE SHIELD OF RAIN AND SOME
TS ACTIVITY MIXED IN. RADAR RAINFALL ESTIMATES ARE RUNNING AROUND
2 INCHES AS AN AVERAGE OVER THE LAST 24 HOURS. GREATER AMOUNTS OF
4 TO 6 INCHES ARE SHOWING UP IN ST.
TAMMANY...TERREBONNE...LAFOURCHE...JEFFERSON...AND PLAQUEMINES.
ISOLATED AREAS OF 6 TO 8 INCHES ARE FOUND IN TERREBONNE PARISH.
EXPECTE THESE TALLIES TO BE A LOT HIGHER AFTER TODAY AND TONIGHT.
FLOODING IS ALMOST A CERTAINTY WHEN SOME OF THE HEAVIER CELLS
TRAIN OVER AN AREA. THE OTHER PROBLEM WILL CONTINUE TO BE
TORNADOES AND WATERSPOUTS. THE ENVIRONMENT IS PRIME FOR THESE
FEATURES AND THIS WILL NEED TO BE WATCHED CLOSELY TODAY THROUGH
SUNDAY. AS THE SYSTEM PULLS AWAY MONDAY...WE SHOULD SEE CONDITIONS
GRADUALLY IMPROVE THROUGH THE DAY AND ESPECIALLY MONDAY NIGHT. DRY
AIR QUICKLY MOVES IN TUESDAY AND BRINGS US SOME VERY COMFORTABLE
CONDITIONS FOR A FEW DAYS BY MID-WEEK. DRY CONDITIONS SHOULD LAST
INTO NEXT WEEKEND.
AVIATION...
ALL TERMINALS WILL BE IN IFR MOST IF NOT ALL DAY. THIS WILL LAST
THROUGH TONIGHT AS WELL. SUNDAY IS NOT LOOKING ANY BETTER. RAIN
AND POSSIBLE TS AT ALL TERMINALS WITH STRONG WIND SPEEDS ON ALL RUNWAYS.
MARINE...
WINDS HAVE BEEN INCREASING THROUGH THE NIGHT. SW PASS JUST
REPORTED A SUSTAINED WIND OF 44 KT AND GUSTS TO 52 KT. SEAS ARE
RUNNING FROM 10 TO 13 FEET WITH A PERIOD OF 7 TO 9 SECONDS.
NEEDLESS TO SAY THIS IS EXTREMELY ROUGH AND DANGEROUS. CONDITIONS
ARE NOT EXPECTED TO IMPROVE UNTIL MONDAY NIGHT INTO TUESDAY. WINDS
WILL COME AROUND TO A NORTHERLY DIRECTION MONDAY WEST OF THE RIVER
AND GRADUALLY SPILL EAST OF THE RIVER LATE IN THE DAY.
PRELIMINARY
POINT TEMPS/POPS...
MCB 80 74 83 74 / 100 100 100 100
BTR 80 74 83 74 / 100 100 100 100
ASD 80 75 83 75 / 100 100 100 100
MSY 81 78 84 77 / 100 100 100 100
GPT 80 75 83 76 / 100 100 100 100
PQL 81 74 84 76 / 100 100 100 100
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 74 83 74 80 / 100 100 100 90
BTR 74 83 74 81 / 100 100 100 90
ASD 75 83 75 83 / 100 100 100 100
MSY 78 84 77 82 / 100 100 100 100
GPT 75 83 76 84 / 100 100 100 100
PQL 74 84 76 86 / 100 100 100 100
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
FELICIANA...IBERVILLE...LIVINGSTON...LOWER
JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
BERNARD...LOWER TERREBONNE...NORTHERN
TANGIPAHOA...ORLEANS...POINTE COUPEE...SOUTHERN
TANGIPAHOA...ST. CHARLES...ST. HELENA...ST. JAMES...ST.
JOHN THE BAPTIST...ST. TAMMANY...UPPER JEFFERSON...UPPER
LAFOURCHE...UPPER PLAQUEMINES...UPPER ST. BERNARD...UPPER
TERREBONNE...WASHINGTON...WEST BATON ROUGE...AND WEST
FELICIANA.
TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
ZONES: ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
FELICIANA...IBERVILLE...LIVINGSTON...LOWER
JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
BERNARD...LOWER TERREBONNE...NORTHERN
TANGIPAHOA...ORLEANS...POINTE COUPEE...SOUTHERN
TANGIPAHOA...ST. CHARLES...ST. HELENA...ST. JAMES...ST.
JOHN THE BAPTIST...ST. TAMMANY...UPPER JEFFERSON...UPPER
LAFOURCHE...UPPER PLAQUEMINES...UPPER ST. BERNARD...UPPER
TERREBONNE...WASHINGTON...WEST BATON ROUGE...AND WEST
FELICIANA.
GM...TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS
FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
MISSISSIPPI SOUND.
MS...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
AMITE...HANCOCK...HARRISON...JACKSON...PEARL
RIVER...PIKE...WALTHALL...AND WILKINSON.
TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
ZONES: AMITE...HANCOCK...HARRISON...JACKSON...PEARL
RIVER...PIKE...WALTHALL...AND WILKINSON.
GM...TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS
FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
MISSISSIPPI SOUND.
&&Hazardous weather outlook, Sep 3, 11:00 AM CDT, 4 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 1100 AM CDT SAT SEP 3 2011 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-041200- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 1100 AM CDT SAT SEP 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT A TROPICAL STORM WARNING IS IN EFFECT FOR ALL OF SOUTHEAST LOUISIANA AND COASTAL AND SOUTHWEST MISSISSIPPI. FOR MORE DETAILED HAZARD INFORMATION...REFER TO THE LATEST LOCAL HURRICANE STATEMENTS. WATERSPOUT AND TORNADO ACTIVITY WILL CONTINUE AS THE CENTER OF THE TROPICAL STORM LEE MOVES CLOSER TO SHORE. A FLASH FLOOD WATCH IS IN EFFECT THROUGH MONDAY EVENING IN ANTICIPATION OF CONTINUED FREQUENT HEAVY RAINS FROM TROPICAL SHOWERS AND THUNDERSTORMS. THE WATCH AREA INCLUDES ALL OF SOUTHEAST LOUISIANA AS WELL AS COASTAL AND SOUTHWEST MISSISSIPPI. WIDESPREAD RAINFALL AMOUNTS OF 10 TO 15 INCHES WITH ISOLATED 20 INCH AMOUNTS WILL BE POSSIBLE THROUGH MONDAY. MINOR STORM SURGE FLOODING WILL OCCUR IN AREAS OUTSIDE OF THE HURRICANE PROTECTION LEVEES...IN AREAS AROUND LAKES PONTCHARTRAIN AND MAUREPAS...AND ALONG THE IMMEDIATE MISSISSIPPI COAST AND BAYS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A TROPICAL STORM WARNING WILL REMAIN IN EFFECT FOR ALL OF SOUTHEAST LOUISIANA AND COASTAL AND SOUTHWEST MISSISSIPPI THROUGH MONDAY. FOR MORE DETAILED HAZARD INFORMATION...REFER TO THE LATEST LOCAL HURRICANE STATEMENTS. A FLASH FLOOD WATCH WILL REMAIN IN EFFECT THROUGH MONDAY EVENING IN ANTICIPATION OF FREQUENT HEAVY RAINS FROM TROPICAL SHOWERS AND THUNDERSTORMS. THE WATCH AREA INCLUDES ALL OF SOUTHEAST LOUISIANA AS WELL AS COASTAL AND SOUTHWEST MISSISSIPPI. WIDESPREAD RAINFALL AMOUNTS OF 10 TO 15 INCHES WITH ISOLATED 20 INCH AMOUNTS WILL BE POSSIBLE THROUGH MONDAY. WATERSPOUT AND TORNADO ACTIVITY WILL CONTINUE AS THE CENTER OF THE TROPICAL STORM LEE MOVES CLOSER TO SHORE. THIS THREAT WILL CONTINUE THROUGH MONDAY. MINOR STORM SURGE FLOODING WILL CONTINUE IN AREAS OUTSIDE OF THE HURRICANE PROTECTION LEVEES...IN AREAS AROUND LAKES PONTCHARTRAIN AND MAUREPAS...AND ALONG THE IMMEDIATE MISSISSIPPI COAST AND BAYS THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS MAY BE NEEDED THROUGH MONDAY...PRIMARILY FOR COASTAL FLOODING AND FLASH FLOODING CONCERNS. EMERGENCY MANAGEMENT OFFICIALS SHOULD CLOSELY MONITOR THE WEATHER SITUATION AND BE PREPARED TO ACTIVATE FOR TROPICAL WEATHER OPERATIONS.
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 2, 9:48 PM CDT | Special Marine Warning | LIX | 27 min | |
| Sep 2, 9:55 PM CDT | Tornado Warning | LIX | Terrebonne | 35 min |
| Sep 3, 12:58 AM CDT | Tornado Warning | LIX | Lafourche, Terrebonne | 32 min |
| Sep 3, 1:19 AM CDT | Tornado Warning | LIX | Assumption, Terrebonne | 26 min |
| Sep 3, 2:16 AM CDT | Tornado Warning | LIX | Lafourche | 29 min |
| Sep 3, 2:23 AM CDT | Tornado Warning | LIX | Ascension, East Baton Rouge, Iberville, West Baton Rouge | 22 min |
| Sep 3, 2:37 AM CDT | Tornado Warning | LIX | Saint Bernard | 23 min |
| Sep 3, 2:45 AM CDT | Tornado Warning | LIX | Lafourche, Saint James, Saint John the Baptist | 30 min |
| Sep 3, 2:48 AM CDT | Tornado Warning | LIX | Jefferson, Lafourche, Saint Charles | 27 min |
| Sep 3, 2:53 AM CDT | Special Marine Warning | LIX | 52 min | |
| Sep 3, 3:12 AM CDT | Tornado Warning | LIX | Lafourche, Saint Charles, Saint John the Baptist | 33 min |
| Sep 3, 3:25 AM CDT | Special Marine Warning | LIX | 20 min | |
| Sep 3, 3:27 AM CDT | Tornado Warning | LIX | Plaquemines | 33 min |
| Sep 3, 3:37 AM CDT | Special Marine Warning | LIX | 23 min | |
| Sep 3, 3:40 AM CDT | Tornado Warning | LIX | Ascension, Livingston, Saint James, Saint John the Baptist | 35 min |
| Sep 3, 3:46 AM CDT | Special Marine Warning | LIX | 44 min | |
| Sep 3, 4:17 AM CDT | Special Marine Warning | LIX | 28 min | |
| Sep 3, 4:18 AM CDT | Tornado Warning | LIX | Orleans, Saint Tammany | 27 min |
| Sep 3, 4:21 AM CDT | Special Marine Warning | LIX | 24 min | |
| Sep 3, 4:33 AM CDT | Tornado Warning | LIX | Livingston, Saint John the Baptist, Tangipahoa | 27 min |
| Sep 3, 4:36 AM CDT | Tornado Warning | LIX | Orleans, Plaquemines, Saint Bernard | 24 min |
| Sep 3, 4:41 AM CDT | Tornado Warning | LIX | Jefferson, Plaquemines, Saint Charles | 34 min |
| Sep 3, 4:44 AM CDT | Special Marine Warning | LIX | 31 min | |
| Sep 3, 4:45 AM CDT | Tornado Warning | LIX | Saint Tammany, Tangipahoa | 45 min |
| Sep 3, 4:56 AM CDT | Tornado Warning | LIX | Jefferson, Orleans, Plaquemines, Saint Bernard | 49 min |
| Sep 3, 4:58 AM CDT | Tornado Warning | LIX | East Baton Rouge, Livingston, Saint Helena, Tangipahoa | 47 min |
| Sep 3, 5:01 AM CDT | Special Marine Warning | LIX | 29 min | |
| Sep 3, 5:11 AM CDT | Tornado Warning | LIX | Jefferson, Plaquemines, Saint Charles | 49 min |
| Sep 3, 5:18 AM CDT | Tornado Warning | LIX | Plaquemines | 27 min |
| Sep 3, 5:26 AM CDT | Special Marine Warning | LIX | 34 min | |
| Sep 3, 5:30 AM CDT | Special Marine Warning | LIX | 45 min | |
| Sep 3, 5:41 AM CDT | Tornado Warning | LIX | Livingston, Saint John the Baptist, Tangipahoa | 49 min |
| Sep 3, 5:46 AM CDT | Tornado Warning | LIX | Jefferson, Lafourche, Orleans, Plaquemines, Saint Bernard, Saint Charles | 44 min |
| Sep 3, 5:50 AM CDT | Special Marine Warning | LIX | 40 min | |
| Sep 3, 6:01 AM CDT | Special Marine Warning | LIX | 44 min | |
| Sep 3, 6:17 AM CDT | Tornado Warning | LIX | Saint Tammany, Washington | 43 min |
| Sep 3, 6:29 AM CDT | Tornado Warning | LIX | Ascension, East Baton Rouge, Livingston, Saint John the Baptist | 46 min |
| Sep 3, 6:37 AM CDT | Tornado Warning | LIX | Jefferson, Orleans, Plaquemines, Saint Bernard | 38 min |
| Sep 3, 6:44 AM CDT | Special Marine Warning | LIX | 46 min | |
| Sep 3, 6:58 AM CDT | Tornado Warning | LIX | Saint Tammany, Washington | 47 min |
| Sep 3, 7:15 AM CDT | Tornado Warning | LIX | Jefferson, Orleans, Plaquemines, Saint Bernard, Saint Charles | 45 min |
| Sep 3, 7:15 AM CDT | Tornado Warning | LIX | Ascension, East Baton Rouge, Livingston, Saint Helena, Saint John the Baptist, Tangipahoa and 1 more | 60 min |
| Sep 3, 7:18 AM CDT | Special Marine Warning | LIX | 42 min | |
| Sep 3, 7:23 AM CDT | Flash Flood Warning | LIX | Saint Tammany | 3 hr |
| Sep 3, 7:26 AM CDT | Special Marine Warning | LIX | 49 min | |
| Sep 3, 7:44 AM CDT | Tornado Warning | LIX | Saint Tammany | 61 min |
| Sep 3, 8:00 AM CDT | Special Marine Warning | LIX | 45 min | |
| Sep 3, 8:03 AM CDT | Flash Flood Warning | LIX | East Baton Rouge, Livingston, Saint Helena, Tangipahoa | 6 hr |
| Sep 3, 8:08 AM CDT | Tornado Warning | LIX | Orleans, Saint Bernard | 37 min |
| Sep 3, 8:13 AM CDT | Tornado Warning | LIX | East Baton Rouge, East Feliciana, Livingston, Saint Helena, Tangipahoa | 62 min |
| Sep 3, 8:18 AM CDT | Special Marine Warning | LIX | 42 min | |
| Sep 3, 8:21 AM CDT | Special Marine Warning | LIX | 24 min | |
| Sep 3, 8:42 AM CDT | Tornado Warning | LIX | Saint Tammany, Washington | 63 min |
| Sep 3, 8:57 AM CDT | Special Marine Warning | LIX | 33 min | |
| Sep 3, 9:10 AM CDT | Tornado Warning | LIX | Livingston, Saint Helena, Tangipahoa | 65 min |
| Sep 3, 9:40 AM CDT | River Flood Warning | LIX | East Baton Rouge | 3 days |
| Sep 3, 10:12 AM CDT | River Flood Warning | LIX | Livingston | 5 days |
| Sep 3, 10:17 AM CDT | River Flood Warning | LIX | Saint Tammany | 3 days |
| Sep 3, 10:19 AM CDT | Special Marine Warning | LIX | 26 min | |
| Sep 3, 12:17 PM CDT | Special Marine Warning | LIX | 28 min | |
| Sep 3, 12:53 PM CDT | Tornado Warning | LIX | Saint Helena, Tangipahoa | 37 min |
| Sep 3, 12:59 PM CDT | Tornado Warning | LIX | Saint Charles, Saint John the Baptist | 31 min |
| Sep 3, 1:02 PM CDT | Tornado Warning | LIX | Saint Tammany, Tangipahoa | 43 min |
| Sep 3, 1:29 PM CDT | Tornado Warning | LIX | East Feliciana, Saint Helena, Tangipahoa | 31 min |
| Sep 3, 1:38 PM CDT | Special Marine Warning | LIX | 37 min | |
| Sep 3, 1:46 PM CDT | Tornado Warning | LIX | Livingston, Saint John the Baptist, Tangipahoa | 29 min |
| Sep 3, 2:08 PM CDT | Special Marine Warning | LIX | 22 min | |
| Sep 3, 2:15 PM CDT | Tornado Warning | LIX | East Baton Rouge, Livingston, Saint Helena, Tangipahoa | 30 min |
| Sep 3, 2:53 PM CDT | Tornado Warning | LIX | East Baton Rouge, East Feliciana, Livingston, Saint Helena | 37 min |
| Sep 3, 3:32 PM CDT | Tornado Warning | LIX | East Baton Rouge, East Feliciana, West Feliciana | 28 min |
| Sep 3, 4:58 PM CDT | Special Marine Warning | LIX | 62 min | |
| Sep 3, 6:02 PM CDT | Special Marine Warning | LIX | 58 min | |
| Sep 3, 6:25 PM CDT | Special Marine Warning | LIX | 35 min | |
| Sep 3, 6:35 PM CDT | Tornado Warning | LIX | Plaquemines | 25 min |
| Sep 3, 6:51 PM CDT | Tornado Warning | LIX | Plaquemines | 39 min |
| Sep 3, 6:53 PM CDT | Special Marine Warning | LIX | 52 min | |
| Sep 3, 6:59 PM CDT | Special Marine Warning | LIX | 46 min |
Nearby
Flash Flood Warnings in Louisiana, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.